Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 3, NWS Fort Worth, TX

February 28, 201118 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Feb 28, 2011, 4:41 AM CST for 18 counties in Texas. It took effect at Feb 28, 2011, 8:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 4:41 AM CST (10:41 UTC)
In effect from
Feb 28, 2011, 8:00 AM CST
Expired
Feb 28, 2011, 2:23 PM CST
In force
6 hr
Issued by
NWS Fort Worth, TX

Counties Bell County, TX, Bosque County, TX, Comanche County, TX, Coryell County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Lampasas County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 83 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

625 
WWUS84 KFWD 281041
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
441 AM CST MON FEB 28 2011

...RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A NOCONA...
GRANBURY...TEMPLE LINE TODAY FOR GUSTY NORTH WINDS AND VERY DRY
AIR...

.VERY DRY AIR IS IN PLACE ACROSS AREAS WEST OF A NOCONA...GRANBURY...
TEMPLE LINE THIS MORNING. TO THE NORTH...A COLD FRONT WILL MOVE
SOUTH ACROSS NORTH TEXAS THROUGH MIDDAY WITH STRONG AND GUSTY
NORTH WINDS SPREADING ACROSS THE WARNING AREA. ALTHOUGH CLOUDY
SKIES WILL ROLL IN WITH THE FRONT...THEY WILL BEGIN TO BREAK BY
MIDDAY WITH TEMPERATURES WARMING INTO THE 60S AND HUMIDITY LEVELS
IN THE 20 PERCENT RANGE. CONDITIONS WILL IMPROVE AROUND SUNSET AS
TEMPERATURES TURN COOLER AND WINDS DIMINISH FOR THE NIGHT.

TXZ091-100>102-115>117-129>132-141>144-156>158-281845-
/O.NEW.KFWD.FW.W.0003.110228T1400Z-110228T2200Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-BOSQUE-LAMPASAS-
CORYELL-BELL-
441 AM CST MON FEB 28 2011

...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CST
THIS AFTERNOON. 

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEST OF A
NOCONA...GRANBURY...TEMPLE LINE TODAY DUE TO HUMIDITY LEVELS IN
THE 20 PERCENT RANGE AND STRONG...GUSTY WINDS. WINDS WILL INITIAL
BE FROM THE WEST...BUT WILL BECOME NORTHERLY AFTER A COLD FRONT
MOVES THROUGH. THE CONDITIONS WILL IMPROVE THIS EVENING AS
TEMPERATURES TURN COOLER AND WINDS DIMINISH FOR THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
2 follow-up statements
229 
WWUS84 KFWD 281811
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 PM CST MON FEB 28 2011

...RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A NOCONA...
GRANBURY...TEMPLE LINE CONTINUES THIS AFTERNOON FOR GUSTY NORTHWEST
WINDS AND VERY DRY AIR...

.DRIEST AIR AND LOWEST HUMIDITY VALUES WILL OCCUR ACROSS AREAS
WEST OF A NOCONA... GRANBURY... TEMPLE LINE THIS AFTERNOON...ALONG
WITH OCCASIONALLY GUSTY NORTHWEST WINDS 15 TO 25 MPH. CONDITIONS
WILL IMPROVE AROUND SUNSET AS TEMPERATURES RAPIDLY COOL AND WINDS
DIMINISH FOR THE NIGHT.

TXZ091-100>102-115>117-129>132-141>144-156>158-282200-
/O.CON.KFWD.FW.W.0003.000000T0000Z-110228T2200Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-BOSQUE-LAMPASAS-
CORYELL-BELL-
1211 PM CST MON FEB 28 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEST OF A NOCONA...
GRANBURY...TEMPLE LINE THIS AFTERNOON DUE TO HUMIDITY LEVELS
FALLING BELOW 30 PERCENT AND STRONG...GUSTY WINDS. THE CONDITIONS
WILL IMPROVE THIS EVENING AS TEMPERATURES RAPIDLY COOL AND WINDS
DIMINISH FOR THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

05/
846 
WWUS84 KFWD 282023
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
223 PM CST MON FEB 28 2011

TXZ091-100>102-115>117-129>132-141>144-156>158-282130-
/O.CAN.KFWD.FW.W.0003.000000T0000Z-110228T2200Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-BOSQUE-LAMPASAS-
CORYELL-BELL-
223 PM CST MON FEB 28 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE RED
FLAG WARNING. 

WIND SPEEDS HAVE FALLEN BELOW 20 MPH ACROSS ALL OF NORTH TEXAS AND
THE CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED ACROSS THE WARNED
AREA. SPEEDS WILL REMAIN BETWEEN 10 AND 20 MPH WHICH COULD STILL
POSE SOME THREAT OF FIRE WEATHER CONDITIONS. 

$$

85/NH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 3:50 AM CST, 51 minutes earlier.

Area forecast discussion, Feb 28, 3:50 AM CST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
350 AM CST MON FEB 28 2011

.DISCUSSION...
A COLD FRONT WILL MOVE ACROSS NORTH TEXAS TODAY AND BRING COOLER
AIR ALONG WITH A STRONG AND GUSTY NORTHWEST WIND. SOME LOW CLOUDS
AND SLIGHTLY HIGHER DEW POINTS WILL ACCOMPANY THE FRONT...BUT THE
CLOUDS SHOULD SCATTER OUT BY THIS AFTERNOON. THE TEMPERATURE
FORECAST WILL BE TRICKY TODAY SINCE MANY LOCATIONS WILL BE NEAR
THEIR DAYTIME HIGH AT 6 AM...BUT THE COLD AIR ADVECTION BEHIND
THE FRONT WILL BE OFFSET BY SURFACE HEATING THIS AFTERNOON. A
RELATIVELY TIGHT PRESSURE GRADIENT WILL RESULT IN WIND SPEEDS IN
THE 20 TO 30 MPH RANGE FOR A TIME TODAY WITH GUSTS IN EXCESS OF 35
MPH....ESPECIALLY WITHIN A FEW HOURS OF FROPA. THEREFORE...WE WILL
ISSUE A WIND ADVISORY FOR ALL ZONES TODAY FROM 6 AM UNTIL 4 PM.
WIND SPEEDS WILL DECREASE FROM NORTHWEST TO SOUTHEAST THIS
AFTERNOON AND PART OF THE ADVISORY MAY NEED TO BE CANCELED. WIND
SPEEDS WILL DECREASE TONIGHT AND SKIES WILL CLEAR WHICH WILL
RESULT IN A COLD NIGHT WITH LOWS IN THE 30S. A FEW SPOTS ACROSS
THE NORTHERN HALF OF THE REGION MAY EVEN FALL TO FREEZING.

CRITICAL FIRE WEATHER CONDITIONS ARE ALSO EXPECTED
TODAY...ESPECIALLY ALONG AND WEST OF A BOWIE...GRANBURY...TO
TEMPLE LINE DUE TO THE EXPECTED WIND AND HUMIDITY. THE REMAINDER
OF THE REGION WILL SEE ELEVATED FIRE WEATHER CONDITIONS BUT THE
TEMPORARY INCREASE IN HUMIDITIES WITH THE COLD FRONT WILL HELP
CONDITIONS NOT DETERIORATE AS MUCH OR AS QUICKLY. FIRE WEATHER
CONDITIONS WILL IMPROVE BY THIS EVENING WHEN WIND SPEEDS DECREASE AND
RELATIVE HUMIDITIES INCREASE.

TUESDAY THROUGH THURSDAY WILL BE DRY AND MILD WITH A WEAK RIDGE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE DUE TO A DEVELOPING
SURFACE LEE TROUGH. EXPECT AFTERNOON HIGHS TUESDAY THROUGH
THURSDAY IN THE 60S TO MIDDLE 70S.

AN UPPER TROUGH IS PROGGED TO DEVELOP IN THE WEST LATE THURSDAY
AND MOVE ACROSS THE REGION FRIDAY THROUGH SATURDAY. A FEW SHOWERS
OR THUNDERSTORMS MAY ACCOMPANY THE UPPER SYSTEM OR THE ASSOCIATED
COLD FRONT. FOR NOW WE WILL LEAVE POPS LOW DUE TO TIMING
UNCERTAINTIES AND QUESTIONABLE INSTABILITY.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  37  69  43  73 /   0   0   5   0   0
WACO, TX              67  35  69  40  72 /   0   5   5   0   0
PARIS, TX             65  33  66  39  70 /   0   0   5   0   0
DENTON, TX            61  31  70  41  74 /   0   0   5   0   0
MCKINNEY, TX          64  31  68  36  72 /   0   0   5   0   0
DALLAS, TX            65  37  69  45  73 /   0   0   5   0   0
TERRELL, TX           66  35  68  40  72 /   0   0   5   0   0
CORSICANA, TX         70  37  67  43  70 /   0   0   5   0   0
TEMPLE, TX            71  34  70  40  73 /   0   5   5   0   0
MINERAL WELLS, TX     65  32  73  40  77 /   0   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

75/79
Hazardous weather outlook, Feb 28, 1:20 AM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CST MON FEB 28 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
120 AM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE EAST OF SULPHUR SPRINGS TO FAIRFIELD
LINE THROUGH 4 AM MONDAY MORNING. AN ISOLATED STRONG OR SEVERE
STORM WITH DAMAGING WINDS AND HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF NORTH
TEXAS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED BEFORE THE THUNDERSTORMS MOVE
INTO EAST TEXAS.

In the hours before

Special weather statement, Feb 27, 11:18 PM CST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CST SUN FEB 27 2011

TXZ157-280545-
CORYELL TX-
1118 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL CORYELL COUNTY

AT 1118 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GATESVILLE...MOVING EAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...GATESVILLE AND
MOTHER NEFF STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3129 9793 3153 9788 3153 9757 3145 9750
      3135 9743 3133 9743 3128 9750 3121 9764
TIME...MOT...LOC 0518Z 275DEG 42KT 3141 9776
Local storm report, Feb 27, 11:27 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 PM CST SUN FEB 27 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     SADLER                  33.68N  96.85W
02/27/2011                   GRAYSON            TX   BROADCAST MEDIA

            NUMBER OF HIGHWAY SIGNS DOWN NEAR SADLER.
Local storm report, Feb 27, 11:30 PM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CST SUN FEB 27 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             2 W SADLER              33.68N  96.88W
02/27/2011  E1.00 INCH       GRAYSON            TX   LAW ENFORCEMENT
Special weather statement, Feb 27, 11:50 PM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST SUN FEB 27 2011

TXZ134-280615-
ELLIS TX-
1150 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN ELLIS COUNTY

AT 1150 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTH OF WAXAHACHIE...MOVING EAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL...ENNIS AND
ITALY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3233 9642 3210 9694 3219 9703 3226 9707
      3227 9707 3247 9655
TIME...MOT...LOC 0550Z 251DEG 44KT 3218 9686

92
Special weather statement, Feb 27, 11:51 PM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CST SUN FEB 27 2011

TXZ159-160-280615-
MCLENNAN TX-FALLS TX-
1151 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FALLS COUNTY
  SOUTHERN MCLENNAN COUNTY

AT 1151 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF MCGREGOR...MOVING EAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRUCEVILLE-EDDY...GOLINDA...
HEWITT...LORENA...MARLIN...MCGREGOR...MOODY...RIESEL AND ROBINSON.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3134 9743 3146 9745 3153 9680 3146 9675
      3131 9673 3128 9737
TIME...MOT...LOC 0551Z 265DEG 47KT 3137 9733
Special weather statement, Feb 28, 12:09 AM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1209 AM CST MON FEB 28 2011

TXZ146-147-161-280645-
NAVARRO TX-FREESTONE TX-LIMESTONE TX-
1209 AM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY
  LIMESTONE COUNTY
  NAVARRO COUNTY

AT 1209 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
ENNIS TO 15 MILES EAST OF BELLMEAD...MOVING EAST AT 55 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...
COOLIDGE...CORSICANA...DAWSON...FAIRFIELD...GROESBECK...KERENS...
MEXIA...NAVARRO...TEAGUE...WORTHAM...FAIRFIELD LAKE STATE PARK AND
FORT PARKER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3124 9660 3163 9688 3179 9680 3183 9672
      3188 9676 3224 9658 3233 9637 3221 9618
      3221 9615 3218 9617 3216 9612 3210 9611
      3205 9606 3196 9605 3194 9601 3188 9602
      3188 9596 3180 9598 3176 9589 3163 9582
TIME...MOT...LOC 0609Z 267DEG 46KT 3222 9648 3167 9675

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 9:49 PM CSTSpecial Weather StatementFWDGrayson26 min
Feb 27, 9:59 PM CSTSevere Thunderstorm WarningFWDGrayson47 min
Feb 27, 10:48 PM CSTSpecial Weather StatementFWDHamilton27 min
Feb 27, 11:18 PM CSTSpecial Weather StatementFWDCoryell27 min
Feb 27, 11:50 PM CSTSpecial Weather StatementFWDEllis25 min
Feb 27, 11:51 PM CSTSpecial Weather StatementFWDMcLennan24 min
Feb 27, 11:55 PM CSTSevere Thunderstorm WarningFWDFalls, McLennan39 min
Feb 28, 12:09 AM CSTSpecial Weather StatementFWDFreestone, Limestone, Navarro36 min
Feb 28, 4:12 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more8 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.